# SDR P2EA00301

- Difficulty date: October 22, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 124NJ
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 806002
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND DURING GEAR RETRACTION EXPERIENCED AN INTERMITTENT LANDING GEAR WARNING HORN ALONG WITH AN OVERHEAD MASTER CAUTION ANNUNICATOR LIGHT. ELECTRICAL ODOR EVIDENT ON SHUTDOWN AT GATE. A/C RETURNED TO GATE WITH NO INCIDENT.   ADJUSTED GAP ON PROXIMITY SWITCH ON RT MAIN LANDING GEAR AND REMOVED AND REPLACED LANDING GEAR LOGIC CARD PER MM 32-61-61. ALL ELECTRICAL WYWTEMS OPERATE NORMAL.
